# SDR CALA2023071902284

- Difficulty date: July 16, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N78017
- Make and model: Boeing 777224
- Aircraft serial: 31679
- Aircraft time: 99,742 hours, 10,049 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Part serial: NA
- Condition: Damaged
- Location: Door 2l
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUESELAGE DOOR 2L FWD LOWER PART, HOLE IN STRUCTURE ON EXISTING REPAIR DAUBLER APPROX AT FLOORLEVEL, STA 700. DIM OF HOLE 0,25X0,25 INCH, SCRATCH LENGHT10 INCH, STRUCKTURE BEND. EXACT DIM WILL FOLLOW, PICS FWD TO TOMC. LOCKED FOR MX FERRY FRAMX INSPECTED AREA EXTERNALLY AND INTERNALLY. FILLED HOLE WITH STRUCTURAL FASTENER PER ESC REQUEST FOR FERRY PERFORMED HFEC AROUND CUTOUT BY FUSELAGE DOOR 2L PER NDT VERIFIED MATERIAL ID IAW SRM 53-00-01-2R REPAIR 7 VERIFIED SRM 53-00-01-2R -7 REPAIR 7 STEPS (4) (B) 3-6 AND VERIFIED FABRICATION OF -1 DOUBLER, -2 FILLER PER SRM MANUEL..NO CRACKS NOTED (4)(C) ARE C/W. 53-00-01-2R-7 REPAIR 7. UNLOCKED TO UPDATE REMOVED EXISTING REPAIR DOUBLER PER SRM 51-40-02 PERFORMED CUTOUT OF DAMAGED SKIN PER SRM 53-00-01 REPAIR 7 STEP HFEC OF REPAIR AREA REQUIRED PER SRM 53-00-01 REPAIR 7 MATERIAL ID FOR -1 DOUBLER IS 2024-T3 .090 P.O. 3696701. VERIFIED MATERIAL ID FOR -1 DOUBLER IS 2024-T3 .090 P.O. PERFORMED A DETAILED VISUAL INSPECTION IN THE INSPECTION COMPLIED WITH PARAGRAPH 4.) REPAIR INSTRUCTIONS B.) 3 - 6...AND FABRIATED  -1 DOUBLER AND -2 FILLER, DRILLED COUNTERSUNK AND FABRIATED  -1 DOUBLER AND -2 FILLER, DRILLED COUNTERSUNK AND ALODINED AND PRIMED FILLER, DOUBLER, AND SKIN PER SRM 53-00-01- 4.B. MATERIAL ID FOR -2 FILLER IS 2024-T3 .080 P.O. 3856986 IAW B777 3696701. MATERIAL ID FOR -2 FILLER IS 2024-T3 .080 P.O. 3856986 ZONE,STRINGERS, FRAMES AND SKIN (INTERNAL AND EXTERNAL) PER PARAGRAPH 4.) REPAIR INSTRUCTIONS C.)...IAW B777-2 SRM DEBURRED
